Record number :
1544270
Title of article :
Parameter-dependent robust stability of uncertain neural networks with time-varying delay
Author/Authors :
Lou، نويسنده , , Xuyang and Ye، نويسنده , , Qian and Cui، نويسنده , , Baotong، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2012
Pages :
13
From page :
1891
To page :
1903
Abstract :
This paper is concerned with the problem of global robust asymptotic stability for delayed neural networks with polytopic parameter uncertainties and time-varying delay. A delay-dependent and parameter-dependent robust stability criterion for the equilibrium of delayed neural networks in the face of polytopic type uncertainties is presented by using a parameter-dependent Lyapunov functional and taking the relationship between the terms in the Leibniz–Newton formula into account. This criterion, expressed as a set of linear matrix inequalities, requires no matrix variable to be fixed for the entire uncertainty polytope, which produces a less conservative stability result.
Journal title :
Journal of the Franklin Institute
Link To Document :